# SDR UALA2011121606920

- Difficulty date: December 16, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,278 hours, 8,828 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 374
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S  INBD DISPLAY BLANK.   REPLACED DISPLAY UNIT PER MM.
